# SDR ASOA201001508

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 13,077 hours, 11,518 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARDROBE FLOOR EMERGENCY FLOOD LIGHT DAMAGED.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-19. OPS CHECK GOOD.  R & R FLOOR LEVEL EMERGENCY FLOOD LIGHT ON WARDROBE IAW AMM 33-51-19. OPS CHECK GOOD.
